Stomach Aches And Stiff When Typhus, What’s The Solution?
5 days ago I was sick of typhus, but I was not given an IV only for antibiotics, and then I had to eat every 2 hours so that I didn’t feel limp, what I feel right now is my stomach is hot, bloated and bloated what’s the solution dock?
Hello Maman, thank you for consulting us on the HealthReplies.com web.
Typhus or typhoid fever is a disease that attacks the digestive tract caused by the bacteria Salmonella typhii. So that transmission is through food or drinks that have been contaminated with these bacteria. Because the breeding grounds for these bacteria are in the digestive tract, symptoms will appear such as an uncomfortable stomach, abdominal pain, constipation or diarrhea and all other complaints related to the digestive tract, including nausea and vomiting.
When your condition can still eat even a little, outpatient with routine control is highly recommended. However, what needs to be noted is the routine consumption of prescription drugs, meet the intake of other foods that can enter and not make nausea or vomiting, consume enough water, and also rest more. When it has been declared cured and the treatment has been recommended to stop, generally symptoms such as weakness and poor appetite are usually still settled, but over time these symptoms will gradually disappear. All complaints that you feel are basically due to a localized infection in your digestive tract, so most complaints that arise are in the digestive tract. When these bacteria have received antibiotic therapy, these bacteria will disappear and symptoms will improve.
To reduce bloating and begging you should choose the foods you eat, choose foods that are not sourced from foods that can produce gas such as cabbage or cabbage and mustard greens, reduce foods that are coconut milk and fried, choose soft-textured foods, and wait for cold food first before then eaten. And more important is to keep clean eating utensils and wash hands before eating and after using the toilet. Usually to reduce complaints such as begah, nausea, and bloating, the doctor has prescribed you drugs to neutralize digestive disorders such as antacids and ranitidine, you can check it from the prescription given.
Thus our explanation, hopefully help and hopefully get well soon.